# SDR M36R20110927003

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: General aviation
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N592BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- Aircraft time: 32,918 hours, 47,081 cycles
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: SMR23692
- Condition: Broken
- Location: Prop Deice
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 3 DEFECTIVE LEADS ON RT PROP.  ALL 3 FAILED AT THE GROUND WIRE AT THE SAME LOCATION AS PREVIOUS FAILED LEADS.
